RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 482, Number 4, Pages 385–388 (Mi dan40769)  

An Infinite Family of Curves of Genus 2 over the Field of Rational Numbers Whose Jacobian Varieties Contain Rational Points of Order 28

V. P. Platonova, G. V. Fedorov

a Scientific Research Institute for System Analysis, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10111
This work was supported by the Russian Science Foundation, project no. 16-11-10111.


DOI: https://doi.org/10.31857/S086956520003096-8


English version:
Doklady Mathematics, 2018, 98:2, 468–471

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan40769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019